Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI's After ECT

Posted by Peter S. on November 23, 2002, at 23:19:17

In reply to Re: SSRI's After ECT phoebes, posted by Geezer on November 23, 2002, at 12:59:52

Hi Geezer,

Can you say what led up to your using ECT? What is your diagnosis? Also Do you have to go in to have more ECT sessions? Has the improvement been major?

Sorry to ask so many questions but I'm down to my last straw as far as meds go.

Thanks!

Peter

> Hi phoebes,
>
> Yes, doing OK in general (much better than I have been for the past year) but still feel the need for an AD of some sort. I can very definitley recommend the ECT treatments, at least based on my own experience. The only after effects I notice from the treatments is a drying out of the nasal passages (they give you a lot of oxygen) and some tiredness due to the anesthesia. Both symptoms clear up very quickly. I have found nothing to fear from the ECT. Wish you the very best.
>
> Geezer


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Peter S. thread:128916
URL: http://www.dr-bob.org/babble/20021122/msgs/129003.html